# SDR FDEA201103251180

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB75752
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E COMPARTMENT ACCESS PANEL NR 627AB SUPPORT CUT-OUT.  FOUND WITH APPROX 2 IN CRACK.   SUPPORT CUT-OUT REPAIRED IAW SRM 57-40-01, REV 46, REPAIR 9, FIG 201.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
